Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Errata: ``Relative extrema of pairs of quadratic and Hermitian forms'' [Trans. Amer. Math. Soc. 26 (1924), no. 4, 479-494; 1501293]


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 27 (1925), 600
MSC: Primary 11H55; Secondary 11E39
Original Article: Trans. Amer. Math. Soc. 26 (1924), 479-494.
MathSciNet review: 1500498
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11H55, 11E39

Retrieve articles in all journals with MSC: 11H55, 11E39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1925-1500498-X
PII: S 0002-9947(1925)1500498-X
Article copyright: © Copyright 1925 American Mathematical Society